Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Stability of additive mappings on large subsets


Author: Félix Cabello Sánchez
Journal: Proc. Amer. Math. Soc. 128 (2000), 1071-1077
MSC (2000): Primary 39B82, 39B55
DOI: https://doi.org/10.1090/S0002-9939-99-05218-1
Published electronically: September 24, 1999
MathSciNet review: 1646206
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study mappings from a group into a Banach space which are “nearly additive” on large subsets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 39B82, 39B55

Retrieve articles in all journals with MSC (2000): 39B82, 39B55


Additional Information

Félix Cabello Sánchez
Affiliation: Departamento de Matemáticas, Universidad de Extremadura, Avenida de Elvas, 06071-Badajoz, Spain
Email: fcabello@unex.es

Keywords: Cauchy functional equation, stability, amenable group
Received by editor(s): May 28, 1998
Published electronically: September 24, 1999
Additional Notes: This research was supported in part by DGICYT project PB97-0377 and HI project 1997-0016.
Communicated by: Dale Alspach
Article copyright: © Copyright 2000 American Mathematical Society